# SDR AALA201607259015

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,653 hours, 26,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INADVERTENT GROUND POWER LOSS,  FOUND VARIOUS MID AND AFT CABIN EMERGENCY/EGRESS LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE  POWER SUPPLY IAW AMM 33-51-38
